# SDR 2008UALA03376

- Difficulty date: June 13, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 19,368 hours, 8,604 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Generator
- Condition: Misinstalled
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L2 DOOR MASK FOUND GENERATOR PINNED WITH STREAMER AND D LAV MASK WAS TUCKED UNDER STRAP IN BOX.
